Análogos a Teoremas Tauberianos

We obtain some results similar to W. Rudin’s Tauberian Theorem, on singular integrals defined on bounded intervals. We also consider cases on which the Kernel is an oscillating function

Main Author: Mora M., María de los Angeles
Format: Artículo
Language: Español
Published: 2015
Online Access: http://revistas.ucr.ac.cr/index.php/matematica/article/view/205
http://hdl.handle.net/10669/12846
id RepoKERWA12846
recordtype dspace
spelling RepoKERWA128462018-05-03T19:37:36Z Análogos a Teoremas Tauberianos Mora M., María de los Angeles We obtain some results similar to W. Rudin’s Tauberian Theorem, on singular integrals defined on bounded intervals. We also consider cases on which the Kernel is an oscillating function Se obtienen resultados similares al Teorema Tauberino de W. Rudin, para integrales singulares definidas en intervalos acotadas. Así mismo, para casos en que el núcleo es una funci´on oscilante. 2015-05-19T18:28:01Z 2015-05-19T18:28:01Z 2011-04-29 00:00:00 2015-05-19T18:28:05Z info:eu-repo/semantics/article info:eu-repo/semantics/publishedVersion http://revistas.ucr.ac.cr/index.php/matematica/article/view/205 http://hdl.handle.net/10669/12846 10.15517/rmta.v9i1.205 es Revista de Matemática: Teoría y Aplicaciones Vol. 9 Núm. 1 2011 1-9 application/pdf
institution Universidad de Costa Rica
collection Repositorio KERWA
language Español
description We obtain some results similar to W. Rudin’s Tauberian Theorem, on singular integrals defined on bounded intervals. We also consider cases on which the Kernel is an oscillating function
format Artículo
author Mora M., María de los Angeles
spellingShingle Mora M., María de los Angeles
Análogos a Teoremas Tauberianos
author_sort Mora M., María de los Angeles
title Análogos a Teoremas Tauberianos
title_short Análogos a Teoremas Tauberianos
title_full Análogos a Teoremas Tauberianos
title_fullStr Análogos a Teoremas Tauberianos
title_full_unstemmed Análogos a Teoremas Tauberianos
title_sort análogos a teoremas tauberianos
publishDate 2015
url http://revistas.ucr.ac.cr/index.php/matematica/article/view/205
http://hdl.handle.net/10669/12846
_version_ 1635453572343660544
score 11.69182